Sudafed Blocked Nose 12 Capsules
  • Sudafed Blocked Nose 12 Capsules

Sudafed Blocked Nose 12 Capsules

£3.20
Tax included
  • Composed with Phenylephrine Hydrochloride
  • Suitable for consumption by adults and children above 12 years
Quantity

  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Sudafed blocked Nose Capsules with Phenylephrine Hydrochloride clear stuffy noses associated with colds and hay fever, resulting in a clear head.

Usage Directions:

  • Take one capsule as a dose with a glass of water
  • You may repeat the dose up to 4 times in a day, as necessary

Side Effects and Precautions:

  • Tachycardia, cardiac arrhythmias, palpitations, hypertension, nausea, vomiting, headache and occasionally urinary retention in males are some adverse effects that may occur
  • If you come across any unknown reactions or side effects, stop consuming the capsules and contact doctor

Ingredients:

  • Phenylephrine Hydrochloride 12mg per capsule
  • Lactose

Each Pack Contains: 12 X Sudafed Blocked Nose Capsules

Storage:

  • Do not store the capsules above 25°C temperature
  • Keep in cool and dry place away from direct sunlight and moisture
  • Store all medicines away from children and pets 
Sudafed
3570629

Reviews

Write your review

Sudafed Blocked Nose 12 Capsules

  • Composed with Phenylephrine Hydrochloride
  • Suitable for consumption by adults and children above 12 years

Write your review